# SDR MASA2013111967960

- Difficulty date: November 19, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 21,905 hours, 18,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  SWITCH WAS LEFT IN ARM, CHARGED OFF ACFT ELECTRICAL POWER.
